CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Rebecca Mendoza53 › Posts

Posts by Rebecca Mendoza53

2 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
It was hurting me, but not for long before I started the medication, so I can't really tell if the pain is from the issue itself or a side effect of the pills. I have eight tablets left, and I’m thinking about stopping them to see if things actually improve. If this is just a side effect, how long does it take for the medication to fully leave my system?
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Has anyone else dealt with headaches while on this? I just finished my first box, and after three days off, these brutal headaches kicked in. They've been dragging on for two weeks now. Honestly, I can't tell if it's the medication or just my sinus issues acting up again.😢